RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 6, Pages 730–734 (Mi de10388)  

Ordinary Differential Equations

Quasiperiodic Solutions of Linear Nonhomogeneous Differential Equations

A. K. Demenchuk

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (669 kB)

English version:
Differential Equations, 2001, 37:6, 763–767

Bibliographic databases:

UDC: 517.925.52
Received: 02.02.2000

Citation: A. K. Demenchuk, “Quasiperiodic Solutions of Linear Nonhomogeneous Differential Equations”, Differ. Uravn., 37:6 (2001), 730–734; Differ. Equ., 37:6 (2001), 763–767

Citation in format AMSBIB
\Bibitem{Dem01}
\by A.~K.~Demenchuk
\paper Quasiperiodic Solutions of Linear Nonhomogeneous Differential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 6
\pages 730--734
\mathnet{http://mi.mathnet.ru/de10388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1875968}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 6
\pages 763--767
\crossref{https://doi.org/10.1023/A:1019230301399}


Linking options:
  • http://mi.mathnet.ru/eng/de10388
  • http://mi.mathnet.ru/eng/de/v37/i6/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019